Translator Disclaimer
January 2013 On the subordination under Bernardi operator
Janusz Sokół, Mamoru Nunokawa
Proc. Japan Acad. Ser. A Math. Sci. 89(1): 11-14 (January 2013). DOI: 10.3792/pjaa.89.11

Abstract

Let $\mathcal{H}$ denote the class of analytic functions in the unit disc on the complex plane $\mathbf{C}$. Let $\mathcal{E}$ be a subclass of $\mathcal{H}$. If the operator $I:\mathcal{E}\rightarrow \mathcal{H}$ satisfies \begin{equation*} f(z)\prec g(z) \Rightarrow I[f](z)\prec I[g](z) \end{equation*} for all $f,g\in\mathcal{E}$, then it is called subordination-preserving operator on the class $\mathcal{E}$. In this work we consider the convexity of the Bernardi operator. We prove also that the Bernardi is the subordination-preserving operator on the class of starlike functions. The applications of main results are also presented.

Citation

Download Citation

Janusz Sokół. Mamoru Nunokawa. "On the subordination under Bernardi operator." Proc. Japan Acad. Ser. A Math. Sci. 89 (1) 11 - 14, January 2013. https://doi.org/10.3792/pjaa.89.11

Information

Published: January 2013
First available in Project Euclid: 7 January 2013

zbMATH: 1269.30022
MathSciNet: MR3017721
Digital Object Identifier: 10.3792/pjaa.89.11

Subjects:
Primary: 30C45
Secondary: 30C80

Rights: Copyright © 2013 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.89 • No. 1 • January 2013
Back to Top